Vol. 9, No. 4, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 3-4
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 3-4
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 2325-3444 (e-only)
ISSN: 2326-7186 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Mean-field limit for particle systems with topological interactions

Dario Benedetto, Emanuele Caglioti and Stefano Rossi

Vol. 9 (2021), No. 4, 423–440
DOI: 10.2140/memocs.2021.9.423

The mean-field limit for systems of self-propelled agents with “topological interaction” cannot be obtained by means of the usual Dobrushin approach. We get results by adapting to the multidimensional case the techniques developed by Trocheris in 1986 to treat the Vlasov–Poisson equation in one dimension.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription only.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

mean-field limit, topological interaction, Cucker–Smale model
Mathematical Subject Classification
Primary: 35Q83, 35Q92, 82C40
Received: 15 October 2021
Revised: 26 October 2021
Accepted: 29 November 2021
Published: 14 March 2022

Communicated by Mario Pulvirenti
Dario Benedetto
Dipartimento di Matematica
Università di Roma “La Sapienza”
Emanuele Caglioti
Dipartimento di Matematica
Università di Roma “La Sapienza”
Stefano Rossi
Dipartimento di Matematica
Università di Roma “La Sapienza”